I am having a really upsetting day due to breaking out horribly after two weeks on Retin-A this morning...I don't feel like eating, or doing anything for that matter and have trouble peeling myself away from the mirror and examining the wreck...How do u guys cope with it?? How do u be more positive?? All I keep reminding myself is that some ppl have it worse than me, leukemia, cancer, ect...But I still feel so upset...Can't stop crying...Please help...
what i used to do is fall asleep and hope it disappears
. Of course it never does disappear but thats one way i used to cope with it. I used to pray, but that didnt do nothing. Sometimes i would ask myself "why me".
Just do something that will make u forget u have pimples, i used to play video games alot.
Thanks for the advice Hancho....I think I will sleep early today...no use staying up and further torturing myself...I was watching Lord of the Rings but all I can think of is how the Smeegles have such smooth skin :-(
Originally posted by Product_Queen: One problem, I don't have any video games...I am female and 26 yrs old, no video games at my place :-( I do have a punching bag though, been taking out my frustration on that...
i mean u don't have to play video games, it's something i did to keep my mind off my face. Yeah punching a punching bag would be pretty cool, relieve stress! Just hang in there
Have you tried Clearasil cream? I know this may sound stupid because it's just another product from the grocery store and all...but, I was in your same position where I had tons of breakouts, that turned into red marks and scabs, oilyness, but I tried using the Clearasil cream and I have been for two months. My whole life has been completely changed by it, because now I am finally acne free and have clear, smooth skin--I don't know where I'd be without it. I know it's what has worked for me because when I went on vacation I forgot it and broke out terribly while I was away. Also, on Retin-A I believe people's skin actually gets worse before it starts to clear, so you may just be going through that phase. My friend was using Retin-A but stopped because it made her skin too dry but now just uses Clearasil. Hang in there, and good luck!! Don't let it get the best of you!!
I know what you mean. I have had a big one for over a week now, it's clearing finally! but i feel like i wasted the entire week avoiding going places. i hate going to the gym when I have a huge zit becuase I don't wear make up to the gym and it's right out there and obvious. But what I find is that when I don't go out and do something to take my mind off the zit, I do what you do- go and recheck in the mirror to see if it's gotten better. it never is and even touching it slightly or putting more nad more product on, just seems to make it worse. The other night I went out with friends and I was dreading it because all day I messed with the zit, hoping it would get better by nighttime. well, it just looked raw and bothered(LOL). What was I to do, i had already made plans to go, so I went. Funny thing is, is that by the time I got home(like 7 hours later), the zit seemed less irritated and on it's way to healing. I know it was because I left it COMPLETELY alone for that long. It's hard, but find something to take you away from the mirror. and remember, we've all been there! hope things bet better soon.
Man, getting through the first day of my horrid breakout was soooooo hard...Today is day 2 and of course I visited my friend "the mirror" 5 times already....Good thing I am off today as I would go crazy not having a mirror to visit every 5 mins...Did any of you consider getting ur lesions injected with cortisone??? Thats what I am considering at the moment but by the time I get an appointment this would hopefully go away on its own (fingers crossed)....None of my derms will do this for me so that would mean that I would have to travel to somewhere where they will do it....I have no patience.....So hard to get my mind off of it...Thanks Retin-A for another lovely day...